Követés
Alessandro Arsie
Alessandro Arsie
University of Toledo, Department of Mathematics and Statistics
E-mail megerősítve itt: utoledo.edu
Cím
Hivatkozott rá
Hivatkozott rá
Év
Distributed algorithms for environment partitioning in mobile robotic networks
M Pavone, A Arsie, E Frazzoli, F Bullo
IEEE Transactions on Automatic Control 56 (8), 1834-1848, 2011
1302011
Efficient routing algorithms for multiple vehicles with no explicit communications
A Arsie, K Savla, E Frazzoli
IEEE Transactions on Automatic Control 54 (10), 2302-2317, 2009
1262009
Stacks of cyclic covers of projective spaces
A Arsie, A Vistoli
Compositio Mathematica 140 (3), 647-666, 2004
972004
Efficient routing of multiple vehicles with no communication
A Arsie, E Frazzoli
2007 American Control Conference, 449-454, 2007
802007
Equitable partitioning policies for robotic networks
M Pavone, A Arsie, E Frazzoli, F Bullo
2009 IEEE International Conference on Robotics and Automation, 2356-2361, 2009
722009
Locating omega-limit sets using height functions
A Arsie, C Ebenbauer
Journal of Differential Equations 248 (10), 2458-2469, 2010
452010
Complex reflection groups, logarithmic connections and bi-flat F-manifolds
A Arsie, P Lorenzoni
Letters in Mathematical Physics 107 (10), 1919-1961, 2017
342017
A predator-prey system with generalized Holling type IV functional response and Allee effects in prey
A Arsie, C Kottegoda, C Shan
Journal of Differential Equations 309, 704-740, 2022
322022
Refining LaSalle's invariance principle
A Arsie, C Ebenbauer
2009 American Control Conference, 108-112, 2009
272009
From the Darboux–Egorov system to bi-flat F-manifolds
A Arsie, P Lorenzoni
Journal of Geometry and Physics 70, 98-116, 2013
252013
Integrable viscous conservation laws
A Arsie, P Lorenzoni, A Moro
Nonlinearity 28 (6), 1859, 2015
232015
A note on symbolic and ordinary powers of homogeneous ideals
A Arsie, JE Vatne
Annali dell’Universita di Ferrara 49 (1), 19-30, 2003
202003
-manifolds, multi-flat structures and Painlev\'e transcendents
A Arsie, P Lorenzoni
arXiv preprint arXiv:1501.06435, 2015
182015
F-manifolds with eventual identities, bidifferential calculus and twisted Lenard-Magri chains
A Arsie, P Lorenzoni
International Mathematics Research Notices 2013 (17), 3931-3976, 2013
182013
On integrable conservation laws
A Arsie, P Lorenzoni, A Moro
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2015
162015
Equitable partitioning policies for mobile robotic networks
M Pavone, A Arsie, E Frazzoli, F Bullo
arXiv preprint arXiv:0903.5267, 2009
162009
Semisimple flat F-manifolds in higher genus
A Arsie, A Buryak, P Lorenzoni, P Rossi
Communications in Mathematical Physics 397 (1), 141-197, 2023
152023
Flat F-manifolds, F-CohFTs, and integrable hierarchies
A Arsie, A Buryak, P Lorenzoni, P Rossi
Communications in Mathematical Physics 388 (1), 291-328, 2021
152021
Balancing robot swarm cost and interference effects by varying robot quantity and size
A Schroeder, B Trease, A Arsie
Swarm Intelligence 13, 1-19, 2019
142019
On bi-Hamiltonian deformations of exact pencils of hydrodynamic type
A Arsie, P Lorenzoni
Journal of Physics A: Mathematical and Theoretical 44 (22), 225205, 2011
132011
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20